# SDR 2008UALA05888

- Difficulty date: September 25, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 39,414 hours, 14,652 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58783
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL STRIP LIGHTING FROM ROW 9 THRU 15 BLINK INTERMITTANTLY.  REPLACED CABLE RIBBON FROM SEAT 12 THRU 15.  OPS CHECKS GOOD.
